# SDR USAASB03066

- Difficulty date: May 16, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND SEVERAL EMERGENCY EXIT LIGHTS, AT VARIOUS LOCATIONS THROUGHOUT THE CABIN, INOPERATIVE.  MAINTENANCE FOUND THE M1479 BATTERY CHARGER ASSEMBLY BAD.  REMOVED AND REPLACED THE M1479 BATTERY CHARGER ASSEMBLY AND BATTERY PACK, P/N 2013-1A.  OPS CHECK GOOD.  (M)
